Wednesday, April 4, 2012

It's been quite a day. My firefighter theme at work was put on hold as Easter eggs and candy arrived. Sometimes I have fun with holidays, but I wanted to just sneak past this one. But no, that was not to be. Today a teacher helped my older kids dye eggs while I managed to get snack cleaned up just before we started preparing for lunch. It was a busy morning, the sort that builds stress without anything bad happening. Actually, we got through it pretty well.

Then I had a quick (as in, shorter than usual) lunch, followed by studying. See, after worrying that my partner in this school project wouldn't do her research, I put mine off until last night and this afternoon in the hour and a half before lab, when our research was supposed to be done. Needless to say, I was no expert by lab time, but I did get enough crammed into my brain to slide by without looking really bad. My partner also had enough to go on, so we made it through lab.

And now? My self-discipline for the day is spent and I am doing what I want to. Which is writing. And not calling the Psychiatrist (because it's only minutes until his office closes, or at least that's my excuse). I have nothing particular to communicate, he just told me to call him in two weeks regarding how I was handling the med change. I slept in and was a few minutes late for work (but still arrived before both of the other people who are more or less scheduled to arrive at the same time), but I don't know that I could call that a side effect. Is it a side effect from staying up late, depression, or medication? And if medication, is it a side effect of withdrawing from a med or adding another one? And if it was from staying up late, was that from meds, depression, or my own, um, lack of wisdom? We will leave these questions to someone else, because my head aches (not a migraine, a simple tired/stressed headache!) and I just don't think there is a quick answer there and I really don't care much.

It snowed here today. 

2 comments:

  1. Hey, Abigail--I like the photo!

    It sounds like a stressful day, but you got through it. I like how you say your self-discipline is spent. I know the feeling.

    It's hard for me sometimes to know what's causing tiredness or some other possible side effect. It's hard to pinpoint what causes what. Our bodies can do some strange things as they undergo a med change, but just everyday life can have its effects too.

    Hope your headache feels better soon! :-)

    ReplyDelete
  2. I wish I could see some snow :-(

    Yes, feel better soon.

    Fatigue. Yea. I'm so sick of it.

    ReplyDelete